And so one follows the other

Hi good people of this great site I am just seeking some advice on this rubbish disease .Well three weeks ago I was taking of methotrexate because of breathing difficulties but remain on hydrochloride and steroids .Well I notice I have been under constant attack now for a few weeks but as it intensifies I feel terribly sick and that's what gets me down the most .So sorry to go on but please don't tell me I am alone with this horrible feeling of being sick Regards to all Ian.

2 Replies

  • Hello Ian sorry you are feeling bad. Never been on hydro or steroids so hopefully someone else will be able to help. Hope you feel better soon x

  • Hello

    Are you still under the RA Nurse, if so give her a call it could be the MTX that is still in your system. Just to confirm you are heading in the right direction, although it may be the other medications you are taking. Sometimes the Steriods can give some troublesome contraindications.

    Good Luck


You may also like...